# SDR SWAA2025072182153

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA727B TO STA727D AND RBL21 WL156 AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE LOCATED BETWEEN STA727 TO STA767 AND RBL21 WL156 AFT CARGO COMPARTMENT AND FASTENERS IAW SRM 51-10-02-0G; SRM 51-40-02-0G AND DWG: 146A7502; SHEET: 49; REV: -, DWG: 146A7500; SHEET: 113; REV: -.
